# SDR AALA20090811TUL28

- Difficulty date: August 6, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 31,294 hours, 14,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER SIX SEAT TRACK CORRODED BEYOND LIMITS STATION 530-533.  INSTALLED PLUG REPAIR UNDER AARD 53020-00-10.
